# SDR AMWA84511BC

- Difficulty date: May 9, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 22,649 hours, 34,033 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER ANNUNCIATOR ILLUMINATED IN FLT.  ACFT LANDED WITH NO FURTHER INCIDENT.  THIS BATTERY CHARGER ANNUNCIATOR ILLUMINATED WRITEUP IS CONSIDERED A NUISANCE AND A SEVERE DISTRACTION TO THE PILOTS.  PARALLELED GENERATORS.
